# SDR VNAA2011090800002

- Difficulty date: September 1, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 18,409 hours, 18,930 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 1435154
- Condition: Damaged
- Location: Fuselage
- Part time: 16,521 hours, 16,901 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE IN FLIGHT EN ROUTE FROM CAK TO PHL.  AIRCRAFT LANDED IN PHL WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED RADOME, TAT PROBE, ATC ANTENNA AND STATIC WICKS.  DAMAGE (BURN MARKS) WAS REPAIRED ON LEFT AND RIGHT NOSE LANDING GEAR DOORS, LEFT FUSELAGE, LEFT HORIZONTAL STABILIZER TIP FAIRING AND TAIL CONE.  ALL WORK WAS ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
